# SDR SWAA2024040558311

- Difficulty date: March 2, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 40,322 hours, 18,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRAP CRACKED AT STA.540 LBL2.<[01] REMOVED AND REPLACED FLOOR STRAP AT MAIN CABIN STA 540 LBL12' REF B-737-800 SRM 51-40-02-0G-0;[02] VERIFIED R/R
